# SDR UALA2012081504533

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 365 RBL 1 TO RT CREASEBEAM.  SUPPLEMENTAL DATA, REMOVED CORROSION AND FOUND OUT OF SRM LIMITS.  CUT-OUT BS 365 UPPER CHORD FROM LBL 11.5 - RBL 70.  ACCOMPLISHED HFEC OF ALL EXISTING FASTENER HOLES COMMON TO REPAIR.  NO CRACKS FOUND.  FABRICATED AND INSTALLED REPLACEMENT FLOORBEAM UPPER CHORD, REPAIR ANGLES, REPAIR STRAPS AND REPAIR FILLERS AS REQUIRED REF PEMCO EA PT57-53-019 AND ECRA 5310-05566.
